advertisement
Question
Posted by: Bubbles | 2007/12/03

could i be???

My boyfriend and i live together, the only contraception we use is the pill, my last period was rather light and shorter than normal by a day or 2, its now a week before my next period. and for the past week, i have a tender nipples, breast seems to be getting more and more tender and are rather swollen.
i have also had mild period pains for the last few days.
could i be pregnant??? or what else could it be

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to make periods shorter and lighter. The rest sounds like PMS.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement